American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Emre Alkan. Special values of the Riemann zeta function capture all real numbers. Proc. Amer. Math. Soc. 143 (2015) 3743-3752.
Abstract, references, and article information   
View Article: PDF

[2] Hatem A. Fayed and Amir F. Atiya. A novel series expansion for the multivariate normal probability integrals based on Fourier series. Math. Comp. 83 (2014) 2385-2402.
Abstract, references, and article information   
View Article: PDF

[3] Dorin Ervin Dutkay and John Haussermann. Local translations associated to spectral sets. Contemporary Mathematics 626 (2014) 107-120.
Book volume table of contents   
View Article: PDF

[4] Ronald E. Mickens. I Wish I Knew How to .... Contemporary Mathematics 618 (2014) 299-310.
Book volume table of contents   
View Article: PDF

[5] A. Bayad and J. Chikhi. M\"obius inversion formulae for Apostol-Bernoulli type polynomials and numbers. Math. Comp. 82 (2013) 2327-2332.
Abstract, references, and article information   
View Article: PDF

[6] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[7] Victor L. Shapiro. Generalized analyticity on the $N$-torus. Proc. Amer. Math. Soc. 141 (2013) 1605-1612.
Abstract, references, and article information   
View Article: PDF

[8] A. Olevskiĭ and A. Ulanovskiĭ. Approximation of discrete functions and size of spectrum. St. Petersburg Math. J. 21 (2010) 1015-1025. MR 2604548.
Abstract, references, and article information   
View Article: PDF

[9] John Franks. A non-measurable set. The Student Mathematical Library 48 (2009) 193-195.
Book volume table of contents
View Article: PDF

[10] John Franks. Two ergodic transformations. The Student Mathematical Library 48 (2009) 129-139.
Book volume table of contents
View Article: PDF

[11] John Franks. A (Terse) Introduction to Lebesgue Integration. The Student Mathematical Library 48 (2009) MR MR2514048.
Book volume table of contents

[12] John Franks. The Lebesgue integral. The Student Mathematical Library 48 (2009) 41-61.
Book volume table of contents
View Article: PDF

[13] John Franks. The regulated and Riemann integrals. The Student Mathematical Library 48 (2009) 1-24.
Book volume table of contents
View Article: PDF

[14] John Franks. Lebesgue measure. The Student Mathematical Library 48 (2009) 25-40.
Book volume table of contents
View Article: PDF

[15] John Franks. The Hilbert space $L^2$. The Student Mathematical Library 48 (2009) 83-109.
Book volume table of contents
View Article: PDF

[16] John Franks. Lebesgue measure. The Student Mathematical Library 48 (2009) 173-192.
Book volume table of contents
View Article: PDF

[17] John Franks. The integral of unbounded functions. The Student Mathematical Library 48 (2009) 63-82.
Book volume table of contents
View Article: PDF

[18] John Franks. Classical Fourier series. The Student Mathematical Library 48 (2009) 111-128.
Book volume table of contents
View Article: PDF

[19] John Franks. Background and foundations. The Student Mathematical Library 48 (2009) 141-171.
Book volume table of contents
View Article: PDF

[20] T. W. Körner. Measures on independent sets, a quantitative version of Rudin's theorem. Proc. Amer. Math. Soc. 135 (2007) 3823-3832. MR 2341932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Disintegration of projective measures. Proc. Amer. Math. Soc. 135 (2007) 169-179. MR 2280185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jared Tanner. Optimal filter and mollifier for piecewise smooth spectral data. Math. Comp. 75 (2006) 767-790. MR 2196991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Hilbert spaces of martingales supporting certain substitution-dynamical systems. Conform. Geom. Dyn. 9 (2005) 24-45. MR 2133804.
Abstract, references, and article information   
View Article: PDF

[24] Scott A. Wolpert. Asymptotic relations among Fourier coefficients of automorphic eigenfunctions. Trans. Amer. Math. Soc. 356 (2004) 427-456. MR 2022706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pamela B. Pierce and Daniel Waterman. On the invariance of classes $\Phi BV, \Lambda BV$ under composition. Proc. Amer. Math. Soc. 132 (2004) 755-760. MR 2019952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Fernando Chamizo. Automorphic forms and differentiability properties. Trans. Amer. Math. Soc. 356 (2004) 1909-1935. MR 2031046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Ferenc Móricz. Ferenc Lukács type theorems in terms of the Abel-Poisson mean of conjugate series. Proc. Amer. Math. Soc. 131 (2003) 1243-1250. MR 1948116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Mónika Bagota and Ferenc Móricz. A Fejér type theorem to determine jumps in terms of the Abel-Poisson mean of double Fourier series. Proc. Amer. Math. Soc. 130 (2002) 2617-2623. MR 1900869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Palle E. T. Jorgensen. Ruelle operators: functions which are harmonic with respect to a transfer operator. Memoirs of the AMS 152 (2001) MR 1837681.
Book volume table of contents   

[30] Thomas Vils Pedersen. Holomorphic perturbation of Fourier coefficients. Proc. Amer. Math. Soc. 129 (2001) 1365-1366. MR 1814161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3